Loading ...
Sorry, an error occurred while loading the content.

Hep B + IntronA

Expand Messages
  • jonrozzz@yahoo.com
    Hello everyone. Just joined the group. I feel compelled to share a little of my experience... I was diagnosed as a HepB carrier about 4 years ago after a lab
    Message 1 of 5 , Feb 14, 2001
    • 0 Attachment
      Hello everyone. Just joined the group. I feel compelled to share a
      little of my experience... I was diagnosed as a HepB carrier about 4
      years ago after a lab misread an order and gave me a Hep test instead
      of a hepatic panel (good mistake, huh?). The first doc I went to told
      me as long as I felt fine, NOT TO WORRY!!! So I didn't. About a year
      ago, I went to a GI doc for an unrelated problem and he asked me what
      I was doing about my HepB, and was shocked when I said "nothing!" He
      informed me of Interferon therapy, and I decided to try it- a 40-50%
      of knocking it out is better than none! I have been on IntronA 10mu,
      3x/wk for about a month and a half and feel fine. The first night, I
      admit, was one of the most awful nights of my life: sweating, chills,
      muscle aches, sleeplessness, headache, dizziness, nausea. BUT that
      was the only "bad" time. An occasional headache and/or dizziness is
      about all the side effects I feel. I continue to work 40+ hours per
      week, run 3miles 3-5X/wk, and am in college w/15 credit hours
      (4.0gpa). Now I'm certainly not bragging (God would knock me on my
      butt for the next shot, I'm sure!). I just saw all the horror stories
      about side effects and wanted to offer a different viewpoint. They
      say that drugs effect each person differently. Nothing could be
      closer to the truth.
    • Mzgee1@aol.com
      hey..that s GREAT!!!! Good for you! here s keeping my fingers crossed that your TX continues this way for you. luv, gee [Non-text portions of this message
      Message 2 of 5 , Feb 14, 2001
      • 0 Attachment
        hey..that's GREAT!!!! Good for you! here's keeping my fingers crossed that
        your TX continues this way for you. luv, gee


        [Non-text portions of this message have been removed]
      • Alley/Pat
        Welcome to the group John :) Sorry to hear about your HBV. Are you e antigen pos, surface antigen pos? I am HBV+ HCV+, but my e antigen is neg (I think sorry I
        Message 3 of 5 , Feb 14, 2001
        • 0 Attachment
          Welcome to the group John :)

          Sorry to hear about your HBV. Are you e antigen pos, surface antigen pos?

          I am HBV+ HCV+, but my e antigen is neg (I think sorry I just woke up)

          I'm on "combo" - interferon and ribavarin - starting my 9th mo.

          Yep, my joint pain went away with the first interferon shot! woooopeee Now
          I'm hoping it stay away even after I stop treatment.

          Alley/Pat
          alleypat@...
          http://www.livejournal.com/users/hepatitis_c

          "There's no better way of exercising the imagination that the study of law.
          No poet ever interpreted nature as freely as a lawyer interprets the truth."
          Jean Giraudoux
        • sylvati
          thanks for sharing that with us. I m due to start treatment soon so its good for me to hear. love Sylv ... From: To:
          Message 4 of 5 , Feb 15, 2001
          • 0 Attachment
            thanks for sharing that with us. I'm due to start treatment soon so its
            good for me to hear. love Sylv
            ----- Original Message -----
            From: <jonrozzz@...>
            To: <GIWorld-Hepatitis@yahoogroups.com>
            Sent: Wednesday, February 14, 2001 3:43 PM
            Subject: [GIWorld-Hepatitis] Hep B + IntronA


            > Hello everyone. Just joined the group. I feel compelled to share a
            > little of my experience... I was diagnosed as a HepB carrier about 4
            > years ago after a lab misread an order and gave me a Hep test instead
            > of a hepatic panel (good mistake, huh?). The first doc I went to told
            > me as long as I felt fine, NOT TO WORRY!!! So I didn't. About a year
            > ago, I went to a GI doc for an unrelated problem and he asked me what
            > I was doing about my HepB, and was shocked when I said "nothing!" He
            > informed me of Interferon therapy, and I decided to try it- a 40-50%
            > of knocking it out is better than none! I have been on IntronA 10mu,
            > 3x/wk for about a month and a half and feel fine. The first night, I
            > admit, was one of the most awful nights of my life: sweating, chills,
            > muscle aches, sleeplessness, headache, dizziness, nausea. BUT that
            > was the only "bad" time. An occasional headache and/or dizziness is
            > about all the side effects I feel. I continue to work 40+ hours per
            > week, run 3miles 3-5X/wk, and am in college w/15 credit hours
            > (4.0gpa). Now I'm certainly not bragging (God would knock me on my
            > butt for the next shot, I'm sure!). I just saw all the horror stories
            > about side effects and wanted to offer a different viewpoint. They
            > say that drugs effect each person differently. Nothing could be
            > closer to the truth.
            >
            >
            >
            > Welcome to GIHepWorld
            >
            > Post message: GIWorld-Hepatitis@yahoogroups.com
            > Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
            > Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
            > List owner: GIWorld-Hepatitis-owner@yahoogroups.com
            > URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis
            >
            >
            >
          • AVansi7465@aol.com
            Good for you. Hope the treatment sends you on the road to recovery. The alpha Interferon isn t so bad. It s the combo that will knock your socks off. Anne
            Message 5 of 5 , Mar 1, 2001
            • 0 Attachment
              Good for you. Hope the treatment sends you on the road to recovery. The
              alpha Interferon isn't so bad. It's the combo that will knock your socks
              off. Anne


              [Non-text portions of this message have been removed]
            Your message has been successfully submitted and would be delivered to recipients shortly.